H-Index
14
Scimago Lab
powered by Scopus
eISSN: 1941-5923
call: +1.631.629.4328
Mon-Fri 10 am - 2 pm EST

Logo


Floating right atrial thrombus, possibly caused by the hypercoagulable state due to olanzapine use

Mustafa Buyukates, Erol Aktunc, Ozer Kandemir

Am J Case Rep 2008; 9:167-169

ID: 849818

Available online:

Published: 2008-03-27


Background: This is a report of a case of right atrial floating thrombus with accompanying massive pulmonary embolus.
Case Report: A female patient presented to the emergency department with the complaint of dyspnea in exertion. The patient was on olanzapine 10 mg daily. A right atrial thrombus with massive pulmonary embolus was diagnosed.
Conclusions: The present case was the only floating right atrial thrombus causing pulmonary embolus which may be due to olanzapine use. Caution must be exercised in the use of atypical antipsychotics, including olanzapine.

Keywords: Pulmonary Embolism, right atrial thrombus, olanzapine



Back